brain-icon
Headache since after vaccination
Since after week of the vaccination headache started and still continuing and it's almost every day since 3 months Done with MRI brain and the MRI Venogram everything is normal Been on medication for the 2 weeks but no improvement and disturbing sleep Note: also taking BP table's
24 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Headache is a part of life with lifestyle changes. Need lifestyle modifications with intermittent medication. Start with regular exercises and walk. Avoid too much screen time. Sos painkillers
Next Steps
If no improvement
Health Tips
Consult thanks
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.